DOI QR코드

DOI QR Code

BOUNDEDNESS IN NONLINEAR PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS

GOO, YOON HOE

  • 투고 : 2014.12.01
  • 심사 : 2015.03.20
  • 발행 : 2015.05.30

초록

In this paper, we investigate bounds for solutions of the nonlinear perturbed functional differential systems using the notion of t-similarity.

키워드

h-stability;t-similarity;nonlinear nonautonomous system

참고문헌

  1. Y.H. Goo, D.G. Park, and D.H. Ryu, Boundedness in perturbed differential systems, J. Appl. Math. and Informatics 30 (2012), 279-287.
  2. G. A. Hewer, Stability properties of the equation by t-similarity, J. Math. Anal. Appl. 41 (1973), 336–344. https://doi.org/10.1016/0022-247X(73)90209-6
  3. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities:Theory and Applications, Vol.1, Academic Press, New York and London, 1969.
  4. B.G. Pachpatte, On some retarded inequalities and applications, J. Ineq. Pure Appl. Math. 3 (2002), 1-7.
  5. M. Pinto, Perturbations of asymptotically stable differential systems, Analysis 4 (1984), 161–175. https://doi.org/10.1524/anly.1984.4.12.161
  6. M. Pinto, Stability of nonlinear differential systems, Applicable Analysis 43 (1992), 1–20. https://doi.org/10.1080/00036819208840049
  7. V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestn. Mosk. Univ. Ser. I. Math. Mekh., 2 (1961), 28-36(Russian).
  8. S.K. Choi and N.J. Koo, h-stability for nonlinear perturbed systems, Ann. of Diff. Eqs. 11 (1995), 1–9. https://doi.org/10.1006/jdeq.1995.1046
  9. S.K. Choi and H.S. Ryu, h-stability in differential systems, Bull. Inst. Math. Acad. Sinica 21 (1993), 245–262.
  10. S.K. Choi, N.J. Koo and H.S. Ryu, h-stability of differential systems via t-similarity, Bull. Korean. Math. Soc. 34 (1997), 371–383.
  11. R. Conti, Sulla t-similitudine tra matricie l’equivalenza asintotica dei sistemi differenziali lineari, Rivista di Mat. Univ. Parma 8 (1957), 43–47.
  12. Y.H. Goo, h-stability and boundedness in functional perturbed differential systems, submitted.
  13. Y.H. Goo, Boundedness in the perturbed differential systems, J. Korean Soc. Math. Edu. Ser.B: Pure Appl. Math. 20 (2013), 223-232.
  14. Y.H. Goo, Boundedness in the perturbed nonlinear differential systems, Far East J. Math. Sci(FJMS) 79 (2013), 205-217.
  15. Y.H. Goo, h-stability of perturbed differential systems via t-similarity, J. Appl. Math. and Informatics 30 (2012), 511-516.